RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1965, Volume 29, Issue 2, Pages 379–436 (Mi izv2913)  

This article is cited in 6 scientific papers (total in 6 papers)

A proof of Mahler's conjecture on the measure of the set of $S$-numbers

V. G. Sprindzhuk


Full text: PDF file (4852 kB)

Bibliographic databases:
UDC: 511
Received: 30.09.1963

Citation: V. G. Sprindzhuk, “A proof of Mahler's conjecture on the measure of the set of $S$-numbers”, Izv. Akad. Nauk SSSR Ser. Mat., 29:2 (1965), 379–436

Citation in format AMSBIB
\Bibitem{Spr65}
\by V.~G.~Sprindzhuk
\paper A~proof of Mahler's conjecture on the measure of the set of $S$-numbers
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1965
\vol 29
\issue 2
\pages 379--436
\mathnet{http://mi.mathnet.ru/izv2913}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=180527}
\zmath{https://zbmath.org/?q=an:0199.09401|0156.05405}


Linking options:
  • http://mi.mathnet.ru/eng/izv2913
  • http://mi.mathnet.ru/eng/izv/v29/i2/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. I. Fel'dman, A. B. Shidlovskii, “The development and present state of the theory of transcendental numbers”, Russian Math. Surveys, 22:3 (1967), 1–79  mathnet  crossref  mathscinet  zmath
    2. V. I. Bernik, “Induced extremal surfaces”, Math. USSR-Sb., 32:4 (1977), 413–421  mathnet  crossref  mathscinet  zmath  isi
    3. V. I. Bernik, “A metric theorem on the simultaneous approximation of a zero by the values of integral polynomials”, Math. USSR-Izv., 16:1 (1981), 21–40  mathnet  crossref  mathscinet  zmath  isi
    4. V. G. Sprindzhuk, “Achievements and problems in Diophantine approximation theory”, Russian Math. Surveys, 35:4 (1980), 1–80  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. E. I. Kovalevskaya, O. V. Rykova, “Razvitie metoda suschestvennykh i nesuschestvennykh oblastei dlya podscheta vektorov s deistvitelnymi algebraicheskimi koordinatami vblizi gladkikh poverkhnostei”, Chebyshevskii sb., 14:4 (2013), 119–126  mathnet
    6. V. I. Bernik, A. G. Gusakova, A. S. Kudin, “Otsenki sverkhu i snizu dlya kolichestva algebraicheskikh tochek v korotkikh intervalakh”, Chebyshevskii sb., 18:4 (2017), 116–127  mathnet  crossref
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:411
    Full text:191
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019